# SDR ASAA12511387

- Difficulty date: April 11, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 19,989 hours, 6,361 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Damaged
- Location: Engine Fan Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAN BLADE LUBE ON NR 2 ENGINE REF T/C 78472002 FOUND FAN BLADE SHIMS MISSING COATING ON ALL 24 SHIMS.    REPLACED FAN BLADE SHIMS IN THE PROCESS OF T/C 78472002.
